# SDR MASA200500643

- Difficulty date: August 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 3,441 hours, 2,429 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6158 LAX - PHX - SBA, CAPTAIN DIVERTED TO LAX WHEN AIRCRAFT INDICATED AN O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE.  MX RESET SYSTEM, PERFORMED SPOST PER SERVICE LETTER AND IT OPS CHECKED GOOD WITH NO FURTHER FAULTS FOUND.
